# SDR CHQ00076

- Difficulty date: December 20, 2001
- Submitted: December 21, 2001
- Operation: Air carrier
- Aircraft: N277
- Make and model: Emb EMB-145
- Aircraft serial: 145355
- Aircraft time: 2,787 hours, 1,997 cycles
- System (JASC): 3820 · Wash Water System
- Part: Cap
- Condition: Out Of Position
- Location: Water Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

AFTER TAKEOFF, F/A NOTICED LOUD AIR RUSHING FROM BEHIND LAV MIRROR, CAPT AND F/O VERIFIED AND TURNED OFF EACH PACK SEPARATELY, AND TRIED APU BLEED, NOISE CONTINUED.  NOTICED WHILE AIRCRAFT WAS PRESSURIZED, FOUND AIR COMING FROM WATER TANK, FOUND CAP THAT ATTACHES TO NIPPLE CAME UNCONNECTED.  RECONNECTED CAP AND OPS CHECK GOOD.
